CSpace

Browse/Search Results:  1-10 of 128 Help

Selected(0)Clear Items/Page:    Sort:
Liouville type theorems for Hardy-Henon equations with concave nonlinearities 期刊论文
MATHEMATISCHE NACHRICHTEN, 2020, 页码: 10
Authors:  Dai, Wei;  Qin, Guolin
Favorite  |  View/Download:0/0  |  Submit date:2020/06/30
bi-harmonic  concave nonlinearity  Hardy-Henon equations  Liouville theorems  nonnegative solutions  super-harmonic property  
A NOTE ON STEADY VORTEX FLOWS IN TWO DIMENSIONS 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2020, 卷号: 148, 期号: 3, 页码: 1153-1159
Authors:  Cao, Daomin;  Wang, Guodong
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Euler equations  steady vortex flow  semilinear elliptic equation  stream function  
POTENTIAL WELL AND MULTIPLICITY OF SOLUTIONS FOR NONLINEAR DIRAC EQUATIONS 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2020, 卷号: 19, 期号: 1, 页码: 587-607
Authors:  Chen, Yu;  Ding, Yanheng;  Xu, Tian
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Dirac equations  semi-classical states  multiplicity  
Dancer-Fucik spectrum for fractional Schrodinger operators with a steep potential well on R-N 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2019, 卷号: 189, 页码: 26
Authors:  Liu, Zhisu;  Luo, Haijun;  Zhang, Zhitao
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Dancer-Fucik point spectrum  Fractional Schrodinger operators  Foliated Schwartz symmetric  Nonresonance  
Global entropy solutions to multi-dimensional isentropic gas dynamics with spherical symmetry 期刊论文
NONLINEARITY, 2019, 卷号: 32, 期号: 11, 页码: 4505-4523
Authors:  Huang, Feimin;  Li, Tianhong;  Yuan, Difan
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
isentropic gas  compensated compactness  uniform estimate  
Strong convergence rates of semidiscrete splitting approximations for the stochastic Allen-Cahn equation 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2019, 卷号: 39, 期号: 4, 页码: 2096-2134
Authors:  Brehier, Charles-Edouard;  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
stochastic Allen-Cahn equation  splitting scheme  strong convergence rate  exponential integrability  
On the Derivative Imbalance and Ambiguity of Functions 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 2019, 卷号: 65, 期号: 9, 页码: 5833-5845
Authors:  Fu, Shihui;  Feng, Xiutao;  Wang, Qiang;  Carlet, Claude
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
Ambiguity  derivative imbalance  differential uniformity  Fourier transform  nonlinearity  
A new multiscale decomposition ensemble approach for forecasting exchange rates 期刊论文
ECONOMIC MODELLING, 2019, 卷号: 81, 页码: 49-58
Authors:  Sun, Shaolong;  Wang, Shouyang;  Wei, Yunjie
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
Exchange rates forecasting  Variational mode decomposition  Support vector regression  Support vector neural network  Ensemble learning  
Dynamics of opinions with social biases 期刊论文
AUTOMATICA, 2019, 卷号: 106, 页码: 374-383
Authors:  Chen, Zihan;  Qin, Jiahu;  Li, Bo;  Qi, Hongsheng;  Buchhorn, Peter;  Shi, Guodong
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Opinion dynamics  Complex networks  Nonlinear systems  
Classification of nonnegative solutions to a bi-harmonic equation with Hartree type nonlinearity 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 2019, 卷号: 149, 期号: 4, 页码: 979-994
Authors:  Cao, Daomin;  Dai, Wei
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
bi-harmonic  nonnegative solutions  Liouville type theorems  radial symmetry  Hartree type nonlinearity  methods of moving planes